# SDR 2005080501

- Difficulty date: August 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000007
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON 08-05-2005, FLT 7587 ORF-ORD, CREW REPORTS THAT ON DESCENT THAT THEY HAD SMOKE IN THE CABIN.
